# SDR ASAA2013122212217

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 23,427 hours, 7,223 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: Illuminated
- Location: Fmc
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MISSED APPROACH,  FMC DISAGREE MESSAGE APPEARED ON BOTH FMCS AND FMC P/RST ILLUMINATED ON BOTH SIDES.  ACFT GROUNDED. IAW FIM 34-61, TASK 835, APPEARS TO HAVE BEEN AN INTERMITTENT FAULT. CREW REPORTS DISAGREE MESSAGE CLEARED BEFORE LANDING. FMC DISAGREE MESSAGE CURRENTLY EXTINGUISHED.
